×

Found 535 Documents (Results 1–100)

Existence and uniqueness of solution for semi-linear conservation laws with velocity field in \(L ^\infty \). (English) Zbl 07801372

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 1-36 (2023).
MSC:  35L65 35L50 35L60
PDFBibTeX XMLCite
Full Text: DOI arXiv

Analysis and spectral element solution of nonlinear integral equations of Hammerstein type. (English) Zbl 1470.65209

Singh, Harendra (ed.) et al., Topics in integral and integro-differential equations. Theory and applications. Cham: Springer. Stud. Syst. Decis. Control 340, 41-62 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software